Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 1, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Mar 4, 2011, 7:31 PM CST for Saint Tammany Parish, Tangipahoa Parish, Louisiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2011, 7:31 PM CST (01:31 UTC)
- Expired
- Mar 4, 2011, 10:19 PM CST
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 7:35 PM CST | FLASH FLOOD | 2 E Hammond, LA | A FEW ROADS IN EASTERN PORTIONS OF HAMMOND INCLUDING OLD COVINGTON HIGHWAY AND 190 EAST HAVE WATER ACROSS AND A FEW OTHER ROADS HAVE BEEN CLOSED DOWN DUE TO HIGH WATER. |
| Mar 4, 7:55 PM CST | FLASH FLOOD | 7 Sse Hammond, LA | MANY ROADS BETWEEN HAMMOND AND PONCHATOULA HAVE WATER ACROSS. |
| Mar 4, 8:00 PM CST | HEAVY RAIN 4.34 | 6 E Hammond, LA | LSU AGCENTER IN HAMMOND RECORDED 4.34 INCHES OF RAIN SINCE 1500. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 521 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
835
WGUS54 KLIX 050131
FFWLIX
LAC103-105-050530-
/O.NEW.KLIX.FF.W.0001.110305T0131Z-110305T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
731 PM CST FRI MAR 4 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
SOUTHEASTERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 1130 PM CST
* AT 726 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM 7 MILES SOUTHEAST OF PONCHATOULA...OR
11 MILES SOUTHEAST OF HAMMOND...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MADISONVILLE...ROBERT AND FOLSOM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FEW STREETS HAVE BEEN CLOSED OFF IN EASTERN PORTIONS OF HAMMOND
INCLUDING OLD COVINGTON HIGHWAY AND REPORTS OF WATER CROSSING THE
ROADS ALONG HIGHWAY 190 EAST.
THE HEAVIEST RAIN WILL SOON BE AFFECTING ROBERT AND FOLSOM.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3068 9010 3039 9016 3037 9019 3038 9020
3030 9031 3029 9040 3032 9045 3036 9047
3063 9040 3071 9025
$$
CAB1 follow-up statement
460
WGUS74 KLIX 050419
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1019 PM CST FRI MAR 4 2011
LAC103-105-050429-
/O.CAN.KLIX.FF.W.0001.000000T0000Z-110305T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TANGIPAHOA LA-ST. TAMMANY LA-
1019 PM CST FRI MAR 4 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN ST.
TAMMANY AND SOUTHEASTERN TANGIPAHOA PARISHES...
WATER HAS RECEDED AND THE STORMS HAVE MOVED OUT OF THE WARNED AREA.
LAT...LON 3068 9010 3039 9016 3037 9019 3038 9020
3030 9031 3029 9040 3032 9045 3036 9047
3063 9040 3071 9025
$$
CABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 4, 4:01 PM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 4, 4:01 PM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
401 PM CST FRI MAR 4 2011
.SHORT TERM...
MAIN FOCUS TO BE ON TODAY AND SATURDAY WITH THE ABUNDANT MARDI
GRAS PARADES AND OTHER OUTDOOR ACTIVITIES EXPECTED THIS WEEKEND.
LOOKING AT THE CURRENT RADAR...NAM12 AND WRF HAS INITIALIZED QUITE
WELL AND SO EXPECTING LARGE CLUSTER ONGOING ACROSS CENTRAL CWA TO
SHIFT EAST AND CONTINUE NEWD. SHOWERS MAY DWINDLE FOR MUCH OF THE
REST OF THE AREA...STILL LIKELY HAVE A FEW SHOWERS AROUND.
THUNDER ACTIVITY IS QUITE ISOLATED IN NATURE AND SHOULD NOT
CHANGE.
SURFACE LOW DEVELOPING OVER TX/OK BORDER AND IS PROGGED TO TRACK
ACROSS THE MID MS VALLEY. APPENDENT COLD FRONT WILL LIKELY BE NEAR
WESTERN EDGE OF THE CWA BY MID AFTN. AHEAD OF THIS BOUNDARY...
EXPECTING SHOWERS TO BEGIN INCREASING IN COVERAGE EARLY MORNING AND
THEN CONVECTION WILL LIKELY BE INTENSIFYING BY LATE MORNING.
LOOKING AT SEVERE POTENTIAL...CONDITIONS LOOK TO BE MARGINAL. CAPE
OF 1000J/KG OR SO AND PRESSURE FALLS WILL RESULT IN SOME DECENT
UPDRAFTS. SHEAR LOOKS TO BE QUITE BLEAK AS WELL AS LAPS RATES.
WITH UNIDIRECTIONAL WINDS IN PLACE...TORNADO POTENTIAL SHOULD BE
QUITE LOW AN THE MAIN THREATS WILL BE DAMAGING WINDS AND HAIL.
HEAVY RAINFALL WILL BE ANOTHER THREAT WITH 1 TO 2 INCHES COMMON
ACROSS THE AREA. THINKING IS THAT STRONGEST ACTIVITY TO BE NEAR
BATON ROUGE EARLY AFTN... NEW ORLEANS LATE AFTN AND THEN MS COAST
EARLY EVENING.
.LONG TERM...
ONCE COLD FRONT IS THROUGH THE AREA SUNDAY MORNING...CLEAR SKIES
AND COOL/DRY AIR TO BE MOVING IN. EXPECT SLIGHTLY BELOW NORMAL
TEMPS SUNDAY AS WELL AS A LITTLE BREEZY. SURFACE RIDGE WILL NEVER
REALLY MOVE IN AND BUT ZONAL FLOW TO ALLOW QUICK AIR MASS
MODIFICATION. AS HIGH SHIFTS EAST MONDAY NIGHT INTO TUESDAY...ONSHORE
FLOW AND INCREASING MOISTURE EXPECTED. POSSIBLY A FEW SHOWERS
LATE ON MARDI GRAS DAY AND THEN A LINE OF SHOWERS AND
THUNDERSTORMS WILL TRACK ACROSS THE AREA WEDNESDAY NIGHT.
&&
.AVIATION...
GENERAL MVFR CEILINGS WITH LOCAL IFR WILL CONTINUE THROUGH THE
FORECAST PERIOD. ANY CONVECTION OVERNIGHT WILL BE ISOLATED IN
NATURE. MAIN PERIOD OF CONVECTION WILL MOVE INTO KMCB AND KBTR
DURING THE LATE MORNING HOURS...AND AFFECT THE REMAINDER OF THE
TERMINALS DURING THE AFTERNOON. DO NOT EXPECT WIDESPREAD VFR
CONDITIONS UNTIL AFTER FRONTAL PASSAGE. 35
&&
.MARINE...
GRADIENT FLOW HAS INCREASED OVER EASTERN WATERS. FREQUENT GUSTS TO
GALE FORCE PROMPTED A WARNING EARLIER THIS AFTERNOON OVER THE
EASTERN OUTER WATERS. WILL CONTINUE THIS UNTIL 03Z...AND EXPECT
WINDS TO REMAIN IN ADVISORY RANGE OVERNIGHT. WINDS ARE EXPECTED TO
EASE FOR ABOUT 8 HOURS PRIOR TO FRONTAL PASSAGE TOMORROW AS GRADIENT
RELAXES...AND THEN INCREASE INTO ADVISORY RANGE AGAIN UNTIL ABOUT
MID DAY ON SUNDAY. SEAS TOPPING OUT AROUND 12 FEET THIS AFTERNOON IN
THE FAR OUTER WATERS. NEXT PERIOD OF ENHANCED WIND SPEEDS WILL BEGIN
TUESDAY EVENING...AND CONTINUE THROUGH AT LEAST THURSDAY. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 70 39 62 / 60 100 30 10
BTR 64 75 44 64 / 40 100 30 10
ASD 64 75 46 64 / 70 100 50 10
MSY 64 76 49 62 / 50 100 50 10
GPT 65 73 46 63 / 70 100 50 10
PQL 62 74 48 63 / 70 100 60 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...GALE WARNING UNTIL 9 PM FRIDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 9 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...AND COASTAL WATERS FROM STAKE
ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM SATURDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM THE PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM SATURDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM THE PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
GALE WARNING UNTIL 9 PM FRIDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 9 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...AND COASTAL WATERS FROM STAKE
ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 4, 6:45 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 645 PM CST FRI MAR 4 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-060045- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 645 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT THROUGH 9 PM FOR THE OUTER COASTAL WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER FOR FREQUENT GUSTS IN EXCESS OF 35 KNOTS. OTHERWISE...A SMALL CRAFT ADVISORY IS IN EFFECT TODAY THROUGH LATE TONIGHT FOR THE GULF COASTAL WATERS AND TIDAL LAKES. ONSHORE FLOW WILL INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. SEAS OF 4 TO 7 FEET ARE COMMON NEARSHORE...WITH SEAS AS HIGH AS 10 TO 12 FEET OVER THE OUTER WATERS. WAVES OF 4 TO 5 FEET WILL BE LIKELY ON THE TIDAL LAKES. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE STORMS TOMORROW AND TOMORROW NIGHT ACROSS PORTIONS OF THE OUTLOOK AREA. THE MAIN RISK FROM SEVERE STORMS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL ALTHOUGH WE CAN NOT COMPLETELY RULE OUT A TORNADO AND WATERSPOUTS. THE MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LINE FROM FRANKLIN...LOUISIANA TO LIBERTY...MISSISSIPPI. AS THE STRONG COLD FRONT MOVES ACROSS THE REGION TOMORROW... SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE. THE FRONTAL BOUNDARY WILL HELP FOCUS CONVECTION...AS IT PROGRESSES TO THE MISSISSIPPI GULF COASTAL REGION TOMORROW NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME. IN ADDITION TO SEVERE WEATHER LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH WIDESPREAD ONE INCH AND LOCALLY HIGHER AMOUNT WITH THE STRONGER STORMS. HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY THROUGH TUESDAY BEFORE ANOTHER COLD FRONT MOVES THROUGH THE GULF COASTAL REGION WEDNESDAY NIGHT INTO THURSDAY MORNING. STRONG TO SEVERE STORMS LOOK POSSIBLE WITH THIS SYSTEM AS WELL. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER MAY BE NEEDED TOMORROW AND TOMORROW NIGHT AND AGAIN NEXT WEDNESDAY...MARCH 9TH. CAB
In the hours before
Special weather statement, Mar 4, 5:29 PM CST, 2 hours 2 minutes before
LAZ038>040-050030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 529 PM CST FRI MAR 4 2011 ...STRONG THUNDERSTORM MOVING NORTH AFFECTING WASHINGTON PARISH... TANGIPAHOA PARISH...ST. TAMMANY PARISH... AT 525 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF HAMMOND...OR ABOUT 4 MILES SOUTHEAST OF PONCHATOULA...MOVING NORTH AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... PONCHATOULA...HAMMOND...ROBERT AND FOLSOM THIS STORM IS SHOWING SOME WEAK ROTATION AND WILL NEED TO BE WATCHED CLOSELY OVER THE NEXT 10 TO 15 MINUTES TO SEE IF IT STRENGTHENS. THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. CAB
Special weather statement, Mar 4, 6:52 PM CST, 39 minutes before
LAZ038>040-050145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 652 PM CST FRI MAR 4 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WASHINGTON PARISH...TANGIPAHOA PARISH...ST. TAMMANY PARISH... AT 649 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES WEST OF COVINGTON...OR ABOUT 5 MILES EAST OF ROBERT...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...FOLSOM ANOTHER STORM IS IN SOUTHERN TANGIPAHOA AND COULD ALSO PRODUCE LOCALLY HIGHER WIND GUSTS NEAR 40 MPH. THESE STORMS ARE PRODUCING VERY LITTLE LIGHTNING BUT ARE DUMPING A LOT OF RAIN IN A SHORT TIME AND COULD LEAD TO PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN POORLY DRAINING AREAS. THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. CAB
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 9:00 PM CST | Flash Flood Warning | LIX | Saint Tammany | 80 min |
| Mar 5, 3:05 AM CST | Special Marine Warning | LIX | 55 min | |
| Mar 5, 3:49 AM CST | Small Craft Advisory | LIX | 32 hr | |
| Mar 5, 5:16 AM CST | River Flood Warning | LIX | Tangipahoa | 53 hr |
| Mar 5, 6:40 AM CST | River Flood Warning | LIX | Saint Tammany | 37 hr |
| Mar 5, 8:58 AM CST | River Flood Warning | LIX | Saint Tammany | 50 hr |
| Mar 5, 9:03 AM CST | River Flood Warning | LIX | Saint Tammany | 44 hr |
| Mar 5, 11:06 AM CST | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 25 min |
| Mar 5, 11:41 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Saint James | 34 min |
| Mar 5, 12:00 PM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 30 min |
| Mar 5, 12:06 PM CST | Special Marine Warning | LIX | 114 min | |
| Mar 5, 12:22 PM CST | Tornado Warning | LIX | Assumption, Lafourche, Saint James, Terrebonne | 23 min |
| Mar 5, 12:28 PM CST | Tornado Warning | LIX | Ascension, Livingston, Tangipahoa | 32 min |
| Mar 5, 12:36 PM CST | Special Marine Warning | LIX | 84 min | |
| Mar 5, 12:49 PM CST | Tornado Warning | LIX | Lafourche, Saint Charles, Saint James, Saint John the Baptist | 26 min |
| Mar 5, 12:51 PM CST | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Livingston, Orleans, Plaquemines, Saint Bernard and 3 more | 54 min |
| Mar 5, 12:55 PM CST | Tornado Warning | LIX | Jefferson, Lafourche, Saint Charles | 35 min |
| Mar 5, 12:59 PM CST | Tornado Warning | LIX | Livingston, Saint Tammany, Tangipahoa | 17 min |
| Mar 5, 1:15 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 30 min |
| Mar 5, 1:26 PM CST | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Bernard | 34 min |
| Mar 5, 1:32 PM CST | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Bernard | 28 min |
| Mar 5, 1:35 PM CST | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 115 min |
| Mar 5, 1:40 PM CST | Special Marine Warning | LIX | 95 min | |
| Mar 5, 1:44 PM CST | Areal Flood Advisory | LIX | Saint Tammany, Washington | 2 hr |
| Mar 5, 1:45 PM CST | Special Marine Warning | LIX | 60 min | |
| Mar 5, 1:58 PM CST | Tornado Warning | LIX | Saint Bernard | 17 min |
| Mar 5, 2:16 PM CST | Severe Thunderstorm Warning | LIX | Plaquemines | 59 min |
| Mar 5, 2:38 PM CST | Special Marine Warning | LIX | 64 min | |
| Mar 5, 3:08 PM CST | Special Marine Warning | LIX | 2 hr | |
| Mar 5, 3:22 PM CST | Special Marine Warning | LIX | 53 min |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.